High blood pressure medication and side effects

Discussion in 'General Health & Wellness' started by nannoo, Feb 18, 2003.

  1. nannoo

    nannoo New Member

    Hi everyone. I am on a high blood pressure medication which is a "angiotensin II receptor antagonist" and contains candesartan cilexetil. I have only been taking it for about a week, but have noticed that I have become very anxious and have terribly black thoughts and feel very frightened. Has anyone else on a similar medication had the same side effects? Would be so grateful for any info.
  2. sunny3

    sunny3 New Member

    Hi, I am glad to find your posting. I've been on atacand for about a month after having negative side effects from many other BP meds. I've been noticing a dry cough which I need to ask my doc about. ( I do not think this brand is supposed to create that side effect. I did have a similar problem with ACE inhibitors) This is the only med I am on right now.

    Sorry to hear about your anxiety and frightening thoughts. Are you on any other meds that could be creating this reaction? I know some of the beta blockers can create fatigue and depression.

    I wish you success in finding something that treats your BP and is user-friendly. Have you found any other boards that deal with BP problems? I'd be happy to visit other places, as well.